Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Factorization of holomorphic mappings
on $C(K)$-spaces


Author: Jari Taskinen
Journal: Proc. Amer. Math. Soc. 125 (1997), 2337-2346
MSC (1991): Primary 46G20; Secondary 47H99
MathSciNet review: 1377010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a universal mapping theorem for a large class of holomorphic mappings $F$ on a $C(K)$-space, stating that $F$ can be locally written in the form $F(f) = B \bigl ( 1 /( 1 - Af) \bigr ), $ where $A$ and $B $ are bounded linear operators on certain Banach spaces consisting of functions on $K$, and the division is taken pointwise.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46G20, 47H99

Retrieve articles in all journals with MSC (1991): 46G20, 47H99


Additional Information

Jari Taskinen
Affiliation: Department of Mathematics, P.O. Box 4 (Hallituskatu 15), Fin-00014 University of Helsinki, Finland
Email: Jari.Taskinen@Helsinki.Fi

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03824-0
PII: S 0002-9939(97)03824-0
Received by editor(s): August 16, 1995
Received by editor(s) in revised form: February 20, 1996
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1997 American Mathematical Society